# SDR 2013F00054

- Difficulty date: January 17, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,876 hours, 37,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 101647K5853
- Condition: Failed
- Location: Escape Slide
- Part time: 52,876 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST FOR RT WING ESCAPE SLIDE DID NOT TEST, ALSO SQUIB DID NOT TEST ON LT WING SPOILER OVERRIDE ACTUATOR.
